Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well a lot of my spots on my face feel like a scab when I touch them, feels very dry and rough. It just looks red and irritated when i look in the mirror.

Anyone know why this might be or what is going on?

All I have been doing recently is drinking about 4 table spoons of ACV, and washing my face twice daily.

Share this post


Link to post
Share on other sites

looks like you just finished a round of accutane, it seems your just experiencing side effects of accutane your skin is probably really thin and dry, did your doctor tell you to moisturize while on accutane because your skin would produce little oil and peel fast

Share this post


Link to post
Share on other sites

Well, I finished accutane about 1.5 months ago now, and I wasn't really dry during the course, so I'm not sure if it's that. I dunno.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×